# SDR EY2R9600459

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 421C
- Propeller: Mcauly 3FF32C501
- System (JASC): 6110 · Propeller Assembly
- Part: Act Pin Assy
- Part number: B48201
- Condition: Corroded
- Location: Propeller Assy
- Part time: 2,594 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACT PIN ASSY CORRODED.
